# SDR DL76G080587

- Difficulty date: April 11, 2008
- Submitted: April 16, 2008
- Operation: Air carrier
- Aircraft: N1613B
- Make and model: Boeing 767332
- Aircraft serial: 32776
- Aircraft time: 29,617 hours, 4,201 cycles
- Engine: Ge CF680C2B6F
- Engine time: 31,203 hours, 4,688 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF680C2B6F
- Part serial: 706113
- Condition: Making Metal
- Location: Nr 1
- Part time: 31,203 hours, 4,688 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARING MATERIAL FOUND ON MCD, C/W NUMBER 1 ENGINE CHANGE PER TRANS 1T160.
